Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 2, Pages 65-81

Computations of Nambu-Poisson cohomologies

Département de Mathématiques, Université Montpellier II, Place Eugène Bataillon 34095, Montpellier Cedex 5, France

Received 29 September 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Philippe Monnier, “Computations of Nambu-Poisson cohomologies,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 2, pp. 65-81, 2001. doi:10.1155/S0161171201020075